Ask an expert
Question

20 Jul 2006

premarin and provera
i've been trying to have a baby for the last 3months, my doctor has prescribed premarin and provera for me to take. while i was on premarin i did menstruate but just lighty for about 3 - 4 days. now i'm taking both of them and i'm not menstruating at all.

could there be a problem.
Answer 629 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Taking Premarin and Provera is very similar in effect to taking the Pill. I don't know how you are taking them but you should have a period in the pill-free week.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20011 votes
Vote